Order by 03:00pm
Fast, tracked delivery from £2.95. Arrives as quickly as the next working day in discreet packaging.
Our team of doctors and pharmacists, and our support staff, are all UK-based.
We're on hand to offer free support and advice by email and telephone (Mon - Fri 08:30 - 17:00).
based on over 17,000 reviews collected on Google and Reviews.io.
Night Nurse Capsules are used for night-time relief of the major symptoms of colds, chills and influenza.The medicine contains three active ingredients: Paracetamol is a painkiller and reduces your temperature when you have a fever. Promethazine hydrochloride is an antihistamine which dries up a runny nose and aids restful sleep. Dextromethorphan hydrobromide is a cough suppressant that helps relieve dry or tickly coughs.
Adults (including the elderly) and children aged 12 years and over Swallow 2 capsules at bedtime. Do not take Night Nurse Capsules if you have already taken 4 doses of paracetamol-containing product during the day. Only take one dose of Night Nurse Capsules per night. Do not take more than the recommended dose. Do not take for more than 3 days. Do not take if you are unde